# SDR IPXA11M67202

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: ARH7057517
- Part serial: G0167
- Condition: Warning Light
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON DEFLECT DISAGREE AT FLT 290 DESCENDED TO FLT 150 TO RUN QRH CHECKLIST. WARNING WENT AWAY BUT CAME BACK CLIMBING THRU FLT 250. ATB DUE TO SIL DEFLECT DISAGREE.  R & R RT OTBD AILERON DEFLECTION IAW AMM 27-16-02-4.  ALL TESTS SATISFACTORY.
